# SDR 5300051203

- Difficulty date: May 12, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N613GY
- Make and model: Cessna 560XL
- Aircraft serial: 5605300
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7012100825
- Part serial: 02083584
- Condition: Faulty
- Location: Cockpit
- Part time: 336 hours, 258 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RMU DISPLAY IS UNREADABLE.
